# SDR USAA2012021000009

- Difficulty date: February 2, 2012
- Submitted: February 10, 2012
- Operation: Air carrier
- Aircraft: N459UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25023
- Aircraft time: 56,079 hours, 36,918 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CDFI VISIT - .75 INCH CRACK IN FUSELAGE SKIN AT BS 727F, S24R & 2 INCH CRACK IN FUSELAGE SKIN AT BS 727E, S24R.  REPAIRED FUSELAGE SKIN BETWEEN 727D+13.5 INCHES TO BS 727F+5 INCHES & BETWEEN BELOW S22R TO BELOW S25R IAW B737 SRM 53-00-01-2R-31 FIG 201.
